# SDR ASAA2014060108003

- Difficulty date: June 1, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 25,107 hours, 7,694 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE ECONOMIC FAULT 73-31372, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  TROUBLESHOT NR 2 ENGINE ECONOMIC FAULT 23-31372 IAW FLM 73-11, TASK 801. ON ENGINE RUN ALL EOT PARAMETERS NORMAL & NO FLUCTUATIONS.  EEC TEST GOOD WITH NO FAULTS IN LAST 10 FLIGHT LEGS.
